# SDR AALA20130528004

- Difficulty date: May 28, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A750143
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB FLOOR SUPPORT AT TIEDOWN 3 IN FWD OF STATION 500I AND LEFT BUTTLINE 17.24.  REPAIRED FLOOR SUPPORT TIE DOWN IAW SRM 53-00-53-2R-4.
